# SDR DALA2025040602613

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 65,625 hours, 34,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 DISC: BROKEN GIRT BAR ARMED INDICATION FROM ESCAPE SLIDE DOOR 842 ( REFER TO AMDS CARD 5210-7089-RA RII). C/A: REPLACED VISUAL INDICATOR ON ESCAPE SLIDE ON ESCAPE SLIDE OF PASSENGER CREW DOOR 842 AS PER A319 SRM 51-42-11. SEE INDIVIDUAL SIGN-OFF ORNRC 28/220 RII INSPECTION COMPLETE 0062999 AE223QC JOB COMPLETE. (LP: 0897637)
